# SDR ASAA0741394

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 42,674 hours, 23,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM CORRODED OUT OF LIMITS.  REMOVED THE DAMAGED AREA OF THE BEAM UPPER HORIZONTAL FLANGE, FABRICATED AND INSTALLED A REPAIR T-CHORD SECTION 2 SPLICE ANGLES 2 SPLICE STRAPS AND FILLERS IAW ASA EA 5310 02690 AND AAR EA 11805.
